# SDR SWAA2020051844761

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER AFT CORNER OF EXTERNAL POWER CUTOUT SURROUND DOUBLER IS CRACKED / REPAIRED EXTERNAL POWER DOOR CUTOUT LWR AFT CORNER PER ER 20-02517 REV IR AND EA 20-153-00519 REV IR
